Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Metallic taste in mouth, shivering, dizziness, increased heart rate. Should I be concerned?

My daughter is 39 yrs old. She is very healthy. She eats only organic food. She runs the stairs at a local basketball stadium. Recently, when she was doing this, she had a metallic taste in her mouth and was shivering and felt like she was going to pass out. She also said when she was laying in bed, her heart started beating rapidly. Should she be concerned?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
The only thing that remotely comes to mind to link these events is if she has recently being prescribed metronidazole or disulfiram, which can generate a body reaction like the one described (metallic taste, shivers, nausea, vomiting, tachycardia, rapid breathing) if alcohol is consumed, even in the form of cold remedies or fruits that are "a little too ripe".

Hope this helps,

Dr Brenes-Salazar
Mayo Clinic Rochester
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor